# SDR 98ZZZX4227

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41963
- Make and model: Piper PA-28-140
- Aircraft serial: 287425302
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: CCA1550
- Condition: Failed
- Location: Lt Wing
- Part time: 10 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER 10-HOUR SERVICE LIFE, VALVE JAMMED IN THE CLOSED POSITION PREVENTING THE PRE-FLIGHT FUEL SUMP CHECK FOR WATER.
